# SDR 9JLA2014091005152

- Difficulty date: August 19, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 0279
- Aircraft time: 6,028 hours, 4,203 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Transfer Pump
- Part number: 20631150
- Part serial: B81947
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECKS IT WAS FOUND THAT THE LT WING TRANSFER PUMP ANNUNCIATOR WAS ILLUMINATED.  TROUBLESHOOTING CONFIRMED THAT THE LT WING TRANSFER PUMP PN 206311-50 SN B81947 HAD FAILED & WAS REMOVED FROM SERVICE & REPLACED WITH AN OVERHAULED UNIT.  OPERATIONS CHECKS WERE SATISFACTORY.
